Analytical solution for nonlinear Schrodinger vortex reconnection
UNSPECIFIED (2003) Analytical solution for nonlinear Schrodinger vortex reconnection. JOURNAL OF LOW TEMPERATURE PHYSICS, 132 (1-2). pp. 1-10. ISSN 0022-2291Full text not available from this repository.
Analysis of the nonlinear Schrodinger vortex reconnection is given in terms of coordinate-time power series. The lowest order terms in these series correspond to a solution of the linear Schrodinger equation and provide several interesting properties of the reconnection process, in particular the non-singular character of reconnections, the anti-parallel configuration of vortex filaments and a square-root law of approach just before/after reconnections. The complete infinite power series represents a fully nonlinear analytic solution in a finite volume which includes the reconnection point, and is valid for finite time provided the initial condition is an analytic function. These series solutions are free from the periodicity artifacts and discretization error of the direct computational approaches and they are easy to analyze using a computer algebra program.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||JOURNAL OF LOW TEMPERATURE PHYSICS|
|Publisher:||KLUWER ACADEMIC/PLENUM PUBL|
|Number of Pages:||10|
|Page Range:||pp. 1-10|
Actions (login required)